# SDR DLM88041008

- Difficulty date: November 1, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 42,759 hours, 34,086 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY AISLE LIGHTS INOP.  FOUND BROKEN WIRE AT LIGHT ASSY L2-846 AND REPLACED INOP PWR SUPPLY B5-212.
